# SDR SWAA2022031447897

- Difficulty date: July 27, 2019
- Submitted: March 14, 2022
- Operation: Air carrier
- Aircraft: N442WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32459
- Aircraft time: 55,953 hours, 33,075 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Part number: 181A80252
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT HORIZONTAL STABILIZER; FORWARD UPPER SLIDER SEAL CRACKED [FLAGGED] / REMOVED CRACKED FWD UPPER SLIDER SEAL FROM R/H HORIZ. STAB INSTALLED NEW SLIDER SEAL IAW AMM 53-31-31-400-801. PLATE P/N: 181A8025-2 A01176 TOOLING AAR 38981 DUE 04/30/20
